RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2019, том 10, номер 2, страницы 93–102 (Mi emj333)  

On inverse problem of closure of differential systems with degenerate diffusion

M. I. Tleubergenova, G. T. Ibraevab

a Department of Differential Equations, Institute of Mathematics and Mathematical Modelling, 125 Pushkin St, 050010 Almaty, Kazakhstan
b T. Begeldinov Aktobe Military Institute of Air Defense Forces, 16 A. Moldagulova St, 030000 Aktobe, Kazakhstan

Аннотация: The quasi-inversion method is used to obtain necessary and sufficient conditions for the solvability of the inverse closure problem in the class of stochastic differential Itô systems of the first order with random perturbations from the class of processes with independent increments and diffusion degenerate with respect to a part of the variables.

Ключевые слова и фразы: inverse problems, stochastic differential equations, integral manifolds.

DOI: https://doi.org/10.32523/2077-9879-2019-10-2-93-102

Полный текст: PDF файл (388 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34K29, 60H10
Поступила в редакцию: 08.02.2017
Язык публикации: английский

Образец цитирования: M. I. Tleubergenov, G. T. Ibraeva, “On inverse problem of closure of differential systems with degenerate diffusion”, Eurasian Math. J., 10:2 (2019), 93–102

Цитирование в формате AMSBIB
\RBibitem{TleIbr19}
\by M.~I.~Tleubergenov, G.~T.~Ibraeva
\paper On inverse problem of closure of differential systems with degenerate diffusion
\jour Eurasian Math. J.
\yr 2019
\vol 10
\issue 2
\pages 93--102
\mathnet{http://mi.mathnet.ru/emj333}
\crossref{https://doi.org/10.32523/2077-9879-2019-10-2-93-102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000475748400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071970090}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj333
  • http://mi.mathnet.ru/rus/emj/v10/i2/p93

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:35
    Полный текст:20
    Литература:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019